Preconditioners for ill-conditioned Toeplitz matrices


Potts, Daniel ; Steidl, Gabriele


URL: http://dx.doi.org/10.1023/A:1022322820082
Document Type: Article
Year of publication: 1999
The title of a journal, publication series: BIT : Numerical Mathematics
Volume: 39
Issue number: 3
Page range: 513 - 533
Place of publication: Dordrecht
Publishing house: Springer
ISSN: 0006-3835
Publication language: English
Institution: School of Business Informatics and Mathematics > Angewandte Mathematik u. Informatik (Steidl -2011)
Subject: 004 Computer science, internet

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Potts, Daniel ; Steidl, Gabriele (1999) Preconditioners for ill-conditioned Toeplitz matrices. BIT : Numerical Mathematics Dordrecht 39 3 513 - 533 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item